Translator Disclaimer
March, 1992 Comparison of Experiments via Dependence of Normal Variables with a Common Marginal Distribution
Moshe Shaked, Y. L. Tong
Ann. Statist. 20(1): 614-618 (March, 1992). DOI: 10.1214/aos/1176348547

Abstract

In this note we study comparison of experiments via the positive dependence of normal variables with a common univariate marginal distribution. We show that positive dependence has an adverse effect on the information concerning the common mean $\theta$, and give a partial ordering of the information via a majorization ordering of the correlation matrices. In the special case when the random variables are equally correlated, the main theorem yields a result for the comparison of experiments for permutation symmetric normal variables.

Citation

Download Citation

Moshe Shaked. Y. L. Tong. "Comparison of Experiments via Dependence of Normal Variables with a Common Marginal Distribution." Ann. Statist. 20 (1) 614 - 618, March, 1992. https://doi.org/10.1214/aos/1176348547

Information

Published: March, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0745.62006
MathSciNet: MR1150369
Digital Object Identifier: 10.1214/aos/1176348547

Subjects:
Primary: 62B15
Secondary: 62H20

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.20 • No. 1 • March, 1992
Back to Top